# SDR CA980302008

- Difficulty date: February 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,671 hours
- Engine: Lyc O235N2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 9,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADES NOT ANODIZED AT LAST OVERHAUL. CORROSION FOUND UNDER PAINT.
